Local asymptotic normality property for fractional Gaussian noise under high-frequency observations. (English) Zbl 1411.62045

Local Asymptotic Normality (LAN) is proven for fractional Gaussian noise under high-frequency observations. The idea is the use of nondiagonal rate matrices. The self-similarity property is the key for this analysis. The paper is well-organized with correct mathematical formulation of the definitions and theorems, using very interesting principles.


62F05 Asymptotic properties of parametric tests
62F12 Asymptotic properties of parametric estimators
60G22 Fractional processes, including fractional Brownian motion
Full Text: DOI arXiv Euclid


[1] Aït-Sahalia, Y. and Jacod, J. (2008). Fisher’s information for discretely sampled Lévy processes. Econometrica76 727–761. · Zbl 1144.62070
[2] Berzin, C. and León, J. R. (2008). Estimation in models driven by fractional Brownian motion. Ann. Inst. Henri Poincaré Probab. Stat.44 191–213.
[3] Choi, S., Hall, W. J. and Schick, A. (1996). Asymptotically uniformly most powerful tests in parametric and semiparametric models. Ann. Statist.24 841–861. · Zbl 0860.62020
[4] Clément, E. and Gloter, A. (2015). Local asymptotic mixed normality property for discretely observed stochastic differential equations driven by stable Lévy processes. Stochastic Process. Appl.125 2316–2352. · Zbl 1312.60075
[5] Coeurjolly, J.-F. and Istas, J. (2001). Cramèr–Rao bounds for fractional Brownian motions. Statist. Probab. Lett.53 435–447. · Zbl 1092.62574
[6] Cohen, S., Gamboa, F., Lacaux, C. and Loubes, J.-M. (2013). LAN property for some fractional type Brownian motion. ALEA Lat. Am. J. Probab. Math. Stat.10 91–106. · Zbl 1281.62061
[7] Dahlhaus, R. (1989). Efficient parameter estimation for self-similar processes. Ann. Statist.17 1749–1766. · Zbl 0703.62091
[8] Dahlhaus, R. (2006). Correction: “Efficient parameter estimation for self-similar processes” [Ann. Statist. 17 (1989), no. 4, 1749–1766; MR1026311]. Ann. Statist.34 1045–1047. · Zbl 0703.62091
[9] Gloter, A. and Jacod, J. (2001). Diffusions with measurement errors. I. Local asymptotic normality. ESAIM Probab. Stat.5 225–242. · Zbl 1008.60089
[10] Gloter, A. and Jacod, J. (2001). Diffusions with measurement errors. II. Optimal estimators. ESAIM Probab. Stat.5 243–260. · Zbl 1009.60065
[11] Gobet, E. (2001). Local asymptotic mixed normality property for elliptic diffusion: A Malliavin calculus approach. Bernoulli7 899–912. · Zbl 1003.60057
[12] Gobet, E. (2002). LAN property for ergodic diffusions with discrete observations. Ann. Inst. Henri Poincaré Probab. Stat.38 711–737. · Zbl 1018.60076
[13] Ibragimov, I. A. and Has’minskiĭ, R. Z. (1981). Statistical Estimation: Asymptotic Theory. Applications of Mathematics16. Springer, New York. Translated from the Russian by Samuel Kotz.
[14] Istas, J. and Lang, G. (1997). Quadratic variations and estimation of the local Hölder index of a Gaussian process. Ann. Inst. Henri Poincaré Probab. Stat.33 407–436. · Zbl 0882.60032
[15] Kawai, R. (2013). Fisher information for fractional Brownian motion under high-frequency discrete sampling. Comm. Statist. Theory Methods42 1628–1636. · Zbl 1411.60059
[16] Kawai, R. (2013). Local asymptotic normality property for Ornstein–Uhlenbeck processes with jumps under discrete sampling. J. Theoret. Probab.26 932–967. · Zbl 1281.62175
[17] Kawai, R. and Masuda, H. (2013). Local asymptotic normality for normal inverse Gaussian Lévy processes with high-frequency sampling. ESAIM Probab. Stat.17 13–32. · Zbl 1333.60095
[18] Kutoyants, Y. A. (2004). Statistical Inference for Ergodic Diffusion Processes. Springer, London. · Zbl 1038.62073
[19] Le Cam, L. (1972). Limits of experiments. In Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability (Univ. California, Berkeley, Calif., 1970/1971), Vol. I: Theory of Statistics 245–261. Univ. California Press, Berkeley, CA.
[20] Lieberman, O., Rosemarin, R. and Rousseau, J. (2012). Asymptotic theory for maximum likelihood estimation of the memory parameter in stationary Gaussian processes. Econometric Theory28 457–470. · Zbl 1298.62044
[21] Masuda, H. (2009). Joint estimation of discretely observed stable Lévy processes with symmetric Lévy density. J. Japan Statist. Soc.39 49–75.
[22] Reiß, M. (2011). Asymptotic equivalence for inference on the volatility from noisy observations. Ann. Statist.39 772–802. · Zbl 1215.62113
[23] Roussas, G. G. (1972). Contiguity of Probability Measures: Some Applications in Statistics. Cambridge Tracts in Mathematics and Mathematical Physics63. Cambridge Univ. Press, London. · Zbl 0265.60003
[24] Taniguchi, M. and Kakizawa, Y. (2000). Asymptotic Theory of Statistical Inference for Time Series. Springer, New York. · Zbl 0955.62088
[25] van der Vaart, A.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.